# SDR SWIA202265935

- Difficulty date: May 22, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N117SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000416
- Aircraft time: 21,091 hours, 11,642 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND SCREW HOLE L/H TRACK AT FR 19     (C-CHECK RO 6/14/2022)    REMOVED CORROSION FROM AROUND SCREW HOLE L/H TRACK AT FR 19 BY CUTOUT, FILLER AND DOUBLER FABRICATION AND INSTALLATION REF SRM 53-10-10/REPAIR01P. REFERENCE CARD FOR WORK PERFORMED. RESTORED SURFACE PROTECTION IAW SRM 51-23-04,51-23-05,51-23-06. DOUBLER AND FILLER WEIGHT: 89.7G. NO CHANGE TO WEIGHT AND BALANCE.
